# SDR AALA20170509009

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 540 hours, 206 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR PRESSURE DAMPER IS LOW, IN YELLOW BAND. SERVICED THE DOOR DAMPER CYLINDER IAW AMM 52-22-00.
